×

Found 92 Documents (Results 1–92)

Fractional diffusion equation: note on Cattaneo type heat conduction equation. (English) Zbl 1298.35226

Burenkov, V. I. (ed.) et al., Progress in analysis. Proceedings of the 8th congress of the International Society for Analysis, its Applications, and Computation (ISAAC), Moscow, Russia, August 22–27, 2011. Volume 1. Moscow: Peoples’ Friendship University of Russia (ISBN 978-5-209-04582-3/hbk). 290-298 (2012).
MSC:  35Q79 44A10 46F12 35D30 35G16 35R11 80A20
PDFBibTeX XMLCite

Entire functions of sine type and their applications. (English. Russian original) Zbl 1244.30045

St. Petersbg. Math. J. 22, No. 5, 737-750 (2011); translation from Algebra Anal. 22, No. 5, 49-68 (2005).
MSC:  30D15 46E30 30B60
PDFBibTeX XMLCite
Full Text: DOI

Around derivatives. Themes, exercises and problems. (Autour des dérivées. Thèmes, exercices et problèmes. L2, L3, Master, Capes.) (French) Zbl 1211.26001

Pratiques Mathématiques. Toulouse: Cépaduès-Éditions (ISBN 978-2-85428-933-6/pbk). 193 p. (2009).
PDFBibTeX XMLCite

Generalized functions for the Laplace transform and universal approximants. (English) Zbl 0840.46021

Pathak, R. S. (ed.), Generalized functions and their applications. Proceedings of the international symposium, held December 23-26, 1991 in Varanasi, India. New York, NY: Plenum Press. 131-140 (1993).
PDFBibTeX XMLCite

On manifolds of constant nonpositive sectional curvature. (English) Zbl 0785.53036

Gu, C. H. (ed.) et al., Differential geometry. Proceedings of the symposium in honour of Professor Su Buchin on his 90th birthday, Shanghai, China, September 17-23, 1991. Singapore: World Scientific. 215-232 (1993).
MSC:  53C20 53C21 35Q53
PDFBibTeX XMLCite

Multidimensional Abelian and Tauberian comparison theorems. (English. Russian original) Zbl 0736.46032

Math. USSR, Sb. 68, No. 1, 85-110 (1990); translation from Mat. Sb. 180, No. 9, 1234-1258 (1989).
Reviewer: J.Matušů(Praha)
MSC:  46F10 46F12 40E05
PDFBibTeX XMLCite
Full Text: DOI

Solution of integral equations of the first kind with a generalized hypergeometric function as kernel. (English. Russian original) Zbl 0554.45006

Sib. Math. J. 24, 92-98 (1983); translation from Sib. Mat. Zh. 24, No. 1(137), 113-119 (1983).
Reviewer: R.Mishra
MSC:  45E10 33C60
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field